- -

Growth at infinity and index of polynomial maps

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Growth at infinity and index of polynomial maps

Mostrar el registro completo del ítem

Bivià-Ausina, C.; Huarcaya, JAC. (2015). Growth at infinity and index of polynomial maps. Journal of Mathematical Analysis and Applications. 422(2):1414-1433. doi:10.1016/j.jmaa.2014.09.062

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67289

Ficheros en el ítem

Metadatos del ítem

Título: Growth at infinity and index of polynomial maps
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let F: Kn→Kn be a polynomial map such that F−1(0) is compact, where View the MathML source. Then we give a condition implying that there is a uniform bound for the Łojasiewicz exponent at infinity in certain deformations ...[+]
Palabras clave: Topological index , Polynomial vector fields , Newton polyhedron , Łojasiewicz exponent at infinity
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2014.09.062
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2014.09.062
Agradecimientos:
The first author was partially supported by DGICYT Grant MTM2012-33073. The second author was partially supported by FAPESP-BEPE 2012/22365-8.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem